# SDR CALA2017012300158

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC150615987075
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 907, STRINGERS 23L AND 24L, SHEAR TIE HAS EVIDENCE OF CORROSION.   REMOVED CORROSION IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  DWG 147A1120-99 REV V, AND SRM 51-20-01.
